advertisement
Question
Posted by: Monae | 2020/01/28

Irregular cycle

Hi Doctor, I am 28 yrs old with PCOS and some chin hair. I have had irregular periods almost throughout my adult life. In November 2016, I got severely heavy periods that lasted two weeks. This was stabilized in 2017. In 2018, I was put on birth control pills to regulate my periods, which they did. However, they caused serious mood changes, depression and weight gain. I stopped using them in 2019 and towards the end of 2019, I missed my November period. I haven't been sexually active for over 4 years. I then used detox pearls in November 2019, and the contents of these pearls are Saffron Crocus, Sophora flavescens, Leonurus and Angelica sinensis. I also had Electrolysis facial hair removal in November, December 2019 and January 2020. From 25th Dec 2019 to 3rd Jan 2020, I had period symptoms which were the normal brownish/ dark brown spotting that happens before or after a period and needed only a panty liner. From 5-12 Jan 2020, I had my periods, normal. Then they began ending that week. From 15th Jan 2020, I have been experiencing periods for either 2-3 days a week, then they seem to stop, then some two days later, they come back. During the days they come, there is either heavy flow where I changed a pad within an hour, but for the past week, the pad doesn't fill up and I can use a liner every 2-3 hrs. During this time, I can feel when blood is about to fill the liner because I experience some slight cramp on either ovary and then some blood comes out with a discharge that looks like the normal period discharge. I also have some headaches but drink a lot of water. Sometimes, I just go to the loo to let this discharge come out as I pee. This has been happening once or twice a day. What could be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/01/31

The problem is most likely the hormonal imbalance related to your PCOS. This is a lifelong condition and the treatment for the hormonal side effects is the Pill. If you had side effects, there are many different Pill options that you could try. Most people have to try a few before they find one that suits them.

I would suggest that you see your gynae again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement